Morse indices of Yang-Mills connections over the unit sphere
Compositio Mathematica, Volume 98 (1995) no. 2, p. 177-192
@article{CM_1995__98_2_177_0,
     author = {Nayatani, Shin and Urakawa, Hajime},
     title = {Morse indices of Yang-Mills connections over the unit sphere},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {98},
     number = {2},
     year = {1995},
     pages = {177-192},
     zbl = {0836.53017},
     mrnumber = {1354267},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__98_2_177_0}
}
Nayatani, Shin; Urakawa, Hajime. Morse indices of Yang-Mills connections over the unit sphere. Compositio Mathematica, Volume 98 (1995) no. 2, pp. 177-192. http://www.numdam.org/item/CM_1995__98_2_177_0/

[BL] J.P. Bourguignon And H.B. Lawson, Stability and isolation phenomena for Yang-Mills fields, Commun. Math. Phys. 79 (1981), 189-230. | MR 612248 | Zbl 0475.53060

[E1] A. El Soufi, Applications harmoniques, immersions minimales et transformations conformes de la sphère, Compositio Mathematica 85 (1993), 281-298. | Numdam | MR 1214448 | Zbl 0777.58010

[E2] A. El Soufi, Indice de Morse des applications harmoniques de la sphere, to appear in Compositio Mathematica. | Numdam | MR 1318092

[EI] A. El Soufi and S. Ilias, Une inégalité du type "Reilly" pour les sous-variétés de l'espace hyperbolique, Comment. Math. Helv. 67 (1992), 167-181. | MR 1161279 | Zbl 0758.53029

[KN] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, vol. I, John Wiley and Sons, New York, 1963. | MR 1393940 | Zbl 0119.37502

[KOT] S. Kobayashi, Y. Ohnita and M. Takeuchi, On instability of Yang-Mills connections, Math. Zeit. 193 (1986), 165-189. | MR 856147 | Zbl 0634.53022

[L] H.T. Laquer, Stability properties of the Yang-Mills functional near the canonical connection, Michigan Math. Jour. 31 (1984), 139-159. | MR 752251 | Zbl 0647.53022

[O] M. Obata, Conformal transformations of Riemannian manifolds, Jour. Differential Geom. 4 (1970), 311-333. | MR 267485 | Zbl 0205.52003

[S] R.T. Smith, The second variation formula for harmonic mappings, Proc. Amer. Math. Soc. 47 (1975), 229-236. | MR 375386 | Zbl 0303.58008

[U] H. Urakawa, Stability of harmonic maps and eigenvalues of Laplacian, Trans. Amer. Math. Soc. 301 (1987), 557-589. | MR 882704 | Zbl 0621.58010

[X] Y.L. Xin, Some remarks on stable harmonic maps, Duke Math. Jour. 47 (1980), 609-613. | MR 587168 | Zbl 0513.58019